# SDR CALA2022091902415

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: NA
- Condition: Corroded
- Location: Fr69-70/ Str 1l-
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION SKIN BTW FR 69 TO FR 70 AND BTW STR 1L TO STR 2L ON UPPER FUSELAGE. SEE AEROMAN NON ROUTINE 2022-308664. AIRED AREA OF FUSELAGE SKIN AT FR69/70 BETWEEN S-2 LH AND S-2RH ABOVE FOR PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION CTION DONE ON CUT OUT EDGES AS PER NTM 51-10-08 AND EA#53-0328- AS PER PART 2 OF LATEST REVISION OF EC5331-02959 ON OR BEFORE REQUIREMENTS OF PART 2 OF LATEST REVISION OF EC5331-02959 AFTER 22. CRACK INDICATION NOT FOUND. ROTOTEST INSPECTION PERFOMED IN AIRCRAFT REACHES 113200 TOTAL FLIGHT CYCLES (FH NOT RELEVANT). AIRCRAFT REACHES 100000 TOTAL FLIGHT CYCLES BUT BEFORE AIRCRAFT OPEN HOLES AS PER EA#53-0328-22 AND NTM 51-10-01 PB6 AND CRACK GENERATE A 2ND DIP THAT REFERENCES THE LOGPAGE CREATED IN STEP REACHES 101000 TOTAL FLIGHT CYCLES (FH NOT RELEVANT) HFEC INSPE INDICATION NOT FOUND. INSTALLED DOT I.A.W. GMM 06-35-05. PERFORMED INTERIM REPAIR ON EXTERNAL SKIN LOCATED AT FR69 TO FR 70 AND BTW STR 1L TO STR 2L ON UPPER FUSELAGE I.A.W. EA#53-0328 -22 COVER (RO) AND EC/RA #5332-02959. THIS REPAIR IS CATEGORY B GENERATE A DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS TO REP` ADD EMP:V939825
